MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 12MM; PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMRMETALPOLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 5-6 LT 12MM; PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMRMETALPOLYMER
Model Number 74027264
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 06/28/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a manipulation under anesthesia was performed due to an arthrofibrosis.
 
Additional Manufacturer Narrative
The devices, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The devices were manufactured in 2015 and 2016.A review of the device history records for the listed batch did not reveal any deviation from the standard manufacturing processes.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch numbers.A review of the risk management file and instructions for use document for this failure mode was conducted and concluded this failure mode has been identified.Our clinical/medical team noted: the root cause of the medical intervention (whether an arthroscopy and/or mua) was the reported arthrofibrosis which is a known potential complication post surgical trauma and does not indicate or support a malfunction or failure of the device.The patient impact beyond the reported symptoms and subsequent intervention could not be determined as the patient did not follow-up.No further medical assessment can be rendered at this time.A root cause could not be determined at this time.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual products involved, our investigation could not proceed.Should the devices or additional information be received, the complaint will be reopened.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 5-6 LT 12MM
Common Device Name
PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMRMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9711207
Report Number1020279-2020-00546
Device Sequence Number2500374
Product Code JWH
UDI-Device Identifier00885556178119
UDI-Public00885556178119
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model Number74027264
Device Catalogue Number74027264
Device Lot Number15JM03831
Initial Date Received by Manufacturer 02/02/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;